# SDR AALA201609129009

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 52,645 hours, 19,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53373301202
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM UPPER FLANGE SECOND TO AFT FASTENER HOLE CRACKED AT FRAME 43 AND +Y1622.  REPAIRED THE BOX BEAM IAW EO 5315Y066.
